# SDR CALA0700157

- Difficulty date: March 29, 2007
- Submitted: March 30, 2007
- Operation: Air carrier
- Aircraft: N77303
- Make and model: Boeing 7373T0
- Aircraft serial: 23354
- Aircraft time: 63,601 hours, 32,664 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 6545849504
- Condition: Cracked
- Location: R-2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK AT LIGHTENING HOLE IN R-2 DOOR INNER SKIN.  A REPAIR WAS INSTALLED IAW ECRA 5241-01018.
